MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS M3150 INFO CNTR LOCAL DB REL N.01; CENTRAL STATION MONITOR

PHILIPS MEDICAL SYSTEMS M3150 INFO CNTR LOCAL DB REL N.01; CENTRAL STATION MONITOR
Model Number M3150
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was no sound coming from the device.The device was in use monitoring patients.No adverse event was reported.

Brand Name
M3150 INFO CNTR LOCAL DB REL N.01
Common Device Name
CENTRAL STATION MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8522605
Report Number1218950-2019-02873
Device Sequence Number19300375
Product Code MHX
UDI-Device Identifier00884838082274
UDI-Public(01)00884838082274
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081983
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3150
Device Catalogue Number453564606121
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1